# SDR 2006FA0000608

- Difficulty date: June 12, 2006
- Submitted: June 13, 2006
- Operation: General aviation
- Aircraft: N31709
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885121
- Aircraft time: 2,741 hours
- Engine: Lyc IO540K1G5D
- Engine time: 585 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 62701159
- Condition: Separated
- Location: Elevator
- Part time: 2,741 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

UP ELEVATOR CABLE SEPARATED IN LANDING FLARE.
